# SDR RAIA950702

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 867
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector Wire
- Part number: KR123B
- Condition: Broken
- Location: Rt Engine
- Part time: 9,094 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FAT - FLT 4746 - RT EGT GAUGE FAILED ON TAXI.  MAINTENANCE SOLDERED BROKEN LEAD ON RT ENGINE EGT CONNECTOR.  GROUND RUNS REVEALED NORMAL OPERATION.  (X)
